# SDR 08FDEA03374

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT STA 365, RBL 3 TO RBL 51.  EVALUATE AND RECTIFY.  REPAIR CARRIED OUT ON FLOORBEAM UPPER CHORD AT STATION 365 BETWEEN RBL 3 AND RBL 51 IN ACCORDANCE WITH B 757-200 SRM 53-00-51 FIGURE 201 REPAIR 1, REVISION 93.  REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-02-100 CRITERIA.
